# SDR AT0100106

- Difficulty date: April 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPAIRED BENT PIN AT BATTERY PACK CONNECTOR IAW 737WDM 33-51-01.
